# SDR 20000329SH037

- Difficulty date: March 3, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: 2610710
- Condition: Loose
- Location: Mlg
- Component: Wheel, Bendix
- Component part number: 26107012
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  TIE BOLT NUTS BACKED OFF.  CAUSE:  UNDER INVESTIGATION.  PREVENTIVE ACTION:  PENDING COMPLETION OF INVESTIGATION. (X)
